advertisement
Question
Posted by: Fnis | 2011/07/25

Genital itch

I''ve got an unexplained itch that is driving me insane. It feels asif I have small lacerations on my genitals, especially after intercourse or masturbation. It''s not thrush, I''ve had my gynea test for it. Is there any topical cream that I can use because the more it itches, the more I react and the worse it gets. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't suggest something to use without a diagnosis. It could be an allergy, infection or skin problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/07/31

I can't suggest something to use without a diagnosis. It could be an allergy, infection or skin problem.

Best wishes

Reply to gynaedoc
Posted by: Annie | 2011/07/26

Gynea dactarin works really well or plain natural yoghurt with Live AB cultures.

Reply to Annie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement